Puerto Rico, 2013Flood in Puerto Rico, November 6, 2013
November 6, 2013 · NWS SJU · 1 event in 1 county or zone
Sea Breeze convergence combined with strong daytime heating to produced scattered to numerous showers across the southern slopes of Puerto Rico.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Sea Breeze convergence combined with strong daytime heating to produced scattered to numerous showers across the southern slopes of Puerto Rico.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Nov 6, 2:53 PM AST, 2 hours 11 minutes earlier.
Area forecast discussion, Nov 6, 2:53 PM AST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST WED NOV 6 2013
.DISCUSSION...UPPER TROUGH IS PASSING OVER ISLANDS ON ITS WAY
SOUTH. EXPECT ROBUST CONVECTION OVER PR INTERIOR THIS AFTERNOON TO
BE SHORT LIVED AS COMPARED TO YESTERDAY DUE TO RAINING ITSELF OUT
AND DUE TO THE APPROACHING CONVERGENT FLOW AT UPPER LEVELS.
AVAILABLE PRECIPITABLE MOISTURE IS NOT YET DROPPING BUT IT WILL
TONIGHT AS THE NORTH FLOW DEEPENS.
MODIFICATIONS MADE TO GRIDS WERE RELATIVE MINOR. DRY ADVECTION TO
BEGIN TONIGHT AND CONTINUE FOR SEVERAL DAYS. RESULTANT CONVECTION
WILL BE ISOLATED/SCATTERED.
&&
.AVIATION...SHRA ACTIVITY IS EXPECTED TO MOSTLY DISSIPATE BY
06/23Z...LEAVING VFR CONDITIONS ACROSS THE LOCAL TERMINALS WITH
ISOLD TO SCT PASSING SHOWERS OVERNIGHT. WIND WILL BE LIGHT AND
VARIABLE ACROSS PR OVERNIGHT WITH TIST.TISX AND TNCM/TKPK HAVING
WINDS FROM THE EAST TO EAST SOUTHEAST AT 5 TO 10 KTS.
&&
.MARINE...BUOY 41043 CURRENTLY SHOWING 8.9 FT WHICH IS ALMOST 3 FT
HIGHER THAN MODELS INDICATE IT SHOULD BE. BELIEVE THE SUDDEN RISE
IS DUE TO SEVERAL OUTFLOWS FROM PREVIOUS CONVECTION TOWARDS THE
SOUTHEAST OF THE BUOY...WITH LOCAL SWELLS ARRIVING WELL AHEAD OF
THE OUTFLOW BOUNDARIES NOTED ON VISUAL SATELLITE IMAGES. IF THIS
IS TRUE THEN THE BUOY WILL SOON RETURN TO AROUND 6-7 FT AND MORE
REPRESENTATIVE OF THE MODERATE SWELLS APPROACHING FROM THE NORTH.
MODELS ARE SHOWING THESE RISES WELL AT BUOY 41046.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 75 86 75 87 / 20 20 20 20
STT 76 87 77 87 / 30 30 30 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&
25/54
Hazardous weather outlook, Nov 6, 5:24 AM AST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
524 AM AST WED NOV 6 2013
AMZ710>745-PRZ001>013-070930-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
524 AM AST WED NOV 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
HIGH MOISTURE CONTENT WILL COMBINE WITH GOOD VENTILATION ALOFT
AND LIGHT STEERING FLOW TO PRODUCE SLOW MOVING SHOWERS AND THUNDERSTORMS
ALONG THE INTERIOR AND WEST SECTIONS OF PUERTO RICO THIS AFTERNOON.
THIS COULD LEAD TO URBAN AND SMALL STREAM FLOODING IN LOCALIZED
AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
RAINFALL REPORTS OF TWO INCHES OR MORE AND/OR FLOODING REPORTS
WOULD BE GREATLY APPRECIATED.
AMZ715-725-VIZ001-002-070930-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
524 AM AST WED NOV 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
Flood, Ponce
- When
- November 6, 5:04 PM AST
- Where
- Ponce County, 6.51 mi NNW of Ponce to 6.1 mi N of Ponce
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.142, -66.642
Small creek affecting state route PR-505 in Barrio La Yuca in Upper Parts of Ponce.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Texas, November 6 to 7, 20136 events
- Cold in Texas, November 6, 20133 events
- Flash Flood and Heavy Rain in Texas, November 6, 2013$10,000 · 3 events
- High Wind in Wyoming, November 6, 20132 events
- High Wind in Alaska, November 6 to 7, 201358 kt wind · 2 events
- Coastal Flood in Louisiana, November 6, 20131 event
- Waterspout in South Atlantic Coastal Waters, November 6, 20131 event
- Heavy Rain in Puerto Rico, November 6, 2013$1,000 · 1 event
- Coastal Flood in Alaska, November 6 to 9, 20131 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484374.